Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 157467, 19 pages
http://dx.doi.org/10.1155/2012/157467
Research Article

Statistical Convergence of Sequences of Functions in Intuitionistic Fuzzy Normed Spaces

1Department of Mathematical Engineering, Yildiz Technical University, Davutpasa Campus, Esenler, 34210 Istanbul, Turkey
2Department of Mathematics, Istanbul Ticaret University, Uskudar, 34672 Istanbul, Turkey
3Department of Mathematics, Yildiz Technical University, Davutpasa Campus, Esenler, 34220 Istanbul, Turkey

Received 29 June 2012; Revised 16 September 2012; Accepted 27 October 2012

Academic Editor: Ljubisa Kocinac

Copyright © 2012 Vatan Karakaya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this work is to investigate types of convergence of sequences of functions in intuitionistic fuzzy normed spaces and some properties related with these concepts.